MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE
Catalog Number 03263991190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable assay results from multiple patient samples tested on the cobas 6000 c 501 (ul) v.The reporter provided examples of questionable aspartate aminotransferase acc.To ifcc without pyridoxal phosphate activation (astl) and crep gen.2 (crep2) results.This medwatch is for the creatinine plus ver.2 assay please refer to the medwatch with a1.Patient identifier (b)(6) for the aspartate aminotransferase assay.The initial result from the analyzer was 0.23 ng/ml.The repeat result from another analyzer was 1.49 mg/dl.The repeat result was deemed correct.The initial result was reported outside of the laboratory.The patient sample was rerun because of multiple invalidating flags for other assays.The reporter said they accidentally ran a whole blood patient sample for a complete metabolic panel (cmp) assay before the reported patient sample was run.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 c501 (ul)(b)(6).The field service engineer (fse) inspected the module and determined the incorrect specimen (whole blood) processed for the previous assays had caused the event.The fse cleaned the probe and verified the module's performance by multiple mechanism checks.The investigation is ongoing.

Brand Name
COBAS INTEGRA CREATININE PLUS VER.2 ASSAY
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20482587
Report Number1823260-2024-03014
Device Sequence Number4096124
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03263991190
Device Lot Number801549
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown